# SDR SWAA2022020362050

- Difficulty date: January 18, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY A EMERGENCY EXIT SIGN BROKEN ; / [01] REMOVED AND REPLIED LAVATORY A EMERGENCY EXIT SIGN IN REF B737-700 AMM 33-51-01-960-802; [02] VERIFIED INSTALLATION; CORRECTION STEP 1. CHANGE REPLIED FOR REPLACED
